# SDR DL72S990711

- Difficulty date: March 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N528DA
- Make and model: Boeing 727232
- Aircraft serial: 21702
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545661
- Condition: Cracked
- Location: Bs 486
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LFEC INSPECTION OF THE STRINGER 26R SKIN LAP SPLICE INDICATED A CRACK IN THE LOWER FASTENER ROW OF THE LOWER SKIN NEAR FS 486. INTERNAL HFEC INSPECTION OF THE ENTIRE PANEL LENGTH CONFIRMED A SINGLE CRACK AT FS 486.  THE CRACK WAS ROUTED OUT AND REPAIRED PER B727 SRM 53-30-3, FIG 5 AND DOCUMENTED PER ER/A 367069-14AD.
